# SDR HALA2018080900366

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,422 hours, 36,385 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS MESSAGE AND DISCREET LIGHT ILLUMINATED DURING TAKE OFF ROLL, AND REMAINED ON FOR THE DURATION OF FLIGHT.  PERFORMED FIM 27-21-804, 27-09 F/T 803, & 27-00 FT 814 SYSTEM OK,  OK TO CONTINUE.
